Jang Soo Kim - Chain enumeration of k-divisible noncrossing partitions of classical types

dmtcs:2813 - Discrete Mathematics & Theoretical Computer Science, January 1, 2010, DMTCS Proceedings vol. AN, 22nd International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2010) - https://doi.org/10.46298/dmtcs.2813
Chain enumeration of k-divisible noncrossing partitions of classical typesArticle

Authors: Jang Soo Kim 1

  • 1 Laboratoire d'informatique Algorithmique : Fondements et Applications

We give combinatorial proofs of the formulas for the number of multichains in the $k-divisible$ noncrossing partitions of classical types with certain conditions on the rank and the block size due to Krattenthaler and Müller. We also prove Armstrong's conjecture on the zeta polynomial of the poset of k-divisible noncrossing partitions of type A invariant under the 180° rotation in the cyclic representation.


Volume: DMTCS Proceedings vol. AN, 22nd International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2010)
Section: Proceedings
Published on: January 1, 2010
Imported on: January 31, 2017
Keywords: noncrossing partitions,chain enumeration,[MATH.MATH-CO] Mathematics [math]/Combinatorics [math.CO],[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 187 times.
This article's PDF has been downloaded 158 times.